BibTeX record journals/amc/SunLYJ13

download as .bib file

@article{DBLP:journals/amc/SunLYJ13,
  author    = {Gui{-}Quan Sun and
               Jing Li and
               Benguo Yu and
               Zhen Jin},
  title     = {Noise induced pattern transition in a vegetation model},
  journal   = {Applied Mathematics and Computation},
  volume    = {221},
  pages     = {463--468},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.amc.2013.06.072},
  doi       = {10.1016/j.amc.2013.06.072},
  timestamp = {Mon, 05 Jun 2017 20:47:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/SunLYJ13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier